Alert archive / Georgia / Flash Flood Watches in 2020

Flash Flood Watch 10, NWS Atlanta, GA

April 18, 202073 counties in Georgia

NWS Atlanta, GA issued this flash flood watch at Apr 18, 2020, 3:57 PM EDT for 73 counties in Georgia. It took effect at Apr 19, 2020, 11:00 AM EDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Apr 18, 2020, 3:57 PM EDT (19:57 UTC)
In effect from
Apr 19, 2020, 11:00 AM EDT
Expired
Apr 20, 2020, 8:00 AM EDT
In force
21 hr
Issued by
NWS Atlanta, GA
Flood severity
None
All 73 counties

Baldwin County, GA, Barrow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Chattahoochee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fayette County, GA, Fulton County, GA, Glascock County, GA, Greene County, GA, Gwinnett County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 57 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 275 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
275 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
688 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

449 
WGUS62 KFFC 181957
FFAFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Peachtree City GA
357 PM EDT Sat Apr 18 2020


GAZ030>039-041>062-066>076-078>086-089>098-102>113-191100-
/O.NEW.KFFC.FF.A.0010.200419T1500Z-200420T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Polk-Paulding-Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-
Oglethorpe-Wilkes-Haralson-Carroll-Douglas-South Fulton-DeKalb-
Rockdale-Walton-Newton-Morgan-Greene-Taliaferro-Heard-Coweta-
Fayette-Clayton-Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-
Troup-Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Marietta, Atlanta, Lawrenceville, Athens,
Carrollton, Douglasville, East Point, Decatur, Conyers, 
Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon,
Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, 
Cordele, and Vidalia
357 PM EDT Sat Apr 18 2020

...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY
MORNING...

The National Weather Service in Peachtree City has issued a

* Flash Flood Watch for portions of north and central Georgia.

* From 11 AM Sunday morning through 8 AM Monday morning

* Periods of showers and thunderstorms are expected beginning
  Sunday afternoon through early Monday morning. Rain will be
  moderate to heavy at times with localized flooding possible.
  Rainfall totals of 2 to 5 inches will be possible with locally
  higher amounts expected. With already saturated soils in some 
  areas, runoff from this additional rain will lead to a greater 
  threat of flash flooding. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
4 follow-up statements
253 
WGUS62 KFFC 190833
FFAFFC

Flood Watch
National Weather Service Peachtree City GA
433 AM EDT Sun Apr 19 2020

GAZ030>039-041>062-066>076-078>086-089>098-102>113-192000-
/O.CON.KFFC.FF.A.0010.200419T1500Z-200420T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Polk-Paulding-Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-
Oglethorpe-Wilkes-Haralson-Carroll-Douglas-South Fulton-DeKalb-
Rockdale-Walton-Newton-Morgan-Greene-Taliaferro-Heard-Coweta-
Fayette-Clayton-Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-
Troup-Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Marietta, Atlanta, Lawrenceville, Athens,
Carrollton, Douglasville, East Point, Decatur, Conyers, 
Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon,
Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, 
Cordele, and Vidalia
433 AM EDT Sun Apr 19 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 11 AM EDT THIS
MORNING THROUGH MONDAY MORNING...

The Flash Flood Watch continues for

* Central and portions of north Georgia.

* From 11 AM EDT this morning through Monday morning

* Periods of showers and thunderstorms are expected beginning
  today through Monday morning. Rain will be heavy at times with
  localized flooding expected. Rainfall totals of 2 to 5 inches 
  can be expected will locally higher amounts. Soils are expected 
  to become quickly saturated and runoff from heavy rain will lead
  to a threat of flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
059 
WGUS62 KFFC 191847
FFAFFC

Flood Watch
National Weather Service Peachtree City GA
247 PM EDT Sun Apr 19 2020


GAZ030>039-041>062-066>076-078>086-089>098-102>113-201200-
/O.CON.KFFC.FF.A.0010.000000T0000Z-200420T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Polk-Paulding-Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-
Oglethorpe-Wilkes-Haralson-Carroll-Douglas-South Fulton-DeKalb-
Rockdale-Walton-Newton-Morgan-Greene-Taliaferro-Heard-Coweta-
Fayette-Clayton-Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-
Troup-Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Marietta, Atlanta, Lawrenceville, Athens,
Carrollton, Douglasville, East Point, Decatur, Conyers, 
Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon,
Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, 
Cordele, and Vidalia
247 PM EDT Sun Apr 19 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING...

The Flash Flood Watch continues for

* Central Georgia and portions of north Georgia...mainly along and
  south of the I-20 corridor.

* Through Monday morning.

* Periods of showers and thunderstorms are expected to continue
  through tonight into early Monday morning. Rain will be heavy at
  times with localized flooding expected. There has been generally
  one to two inches of rainfall so far with an additional one to
  four inches and locally higher possible. Soils are expected to 
  become quickly saturated and runoff from heavy rain will lead to
  a threat of flash flooding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
701 
WGUS62 KFFC 201029
FFAFFC

Flood Watch
National Weather Service Peachtree City GA
629 AM EDT Mon Apr 20 2020


GAZ030>039-041>062-066>076-078>086-089>098-102>113-201200-
/O.CON.KFFC.FF.A.0010.000000T0000Z-200420T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Polk-Paulding-Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-
Oglethorpe-Wilkes-Haralson-Carroll-Douglas-South Fulton-DeKalb-
Rockdale-Walton-Newton-Morgan-Greene-Taliaferro-Heard-Coweta-
Fayette-Clayton-Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-
Troup-Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Marietta, Atlanta, Lawrenceville, Athens,
Carrollton, Douglasville, East Point, Decatur, Conyers, 
Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon,
Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, 
Cordele, and Vidalia
629 AM EDT Mon Apr 20 2020

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

The Flash Flood Watch continues for

* North and Central Georgia.

* Until 8 AM EDT this morning

* Periods of showers and thunderstorms have exited much of north
  and central Georgia this morning. There has been generally two
  to four inches of rainfall and an additional one-quarter inch is
  expected this morning. Soils are expected to become quickly 
  saturated and runoff from heavy rain will lead to a threat of 
  flash flooding. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
650 
WGUS62 KFFC 201152
FFAFFC

Flood Watch
National Weather Service Peachtree City GA
752 AM EDT Mon Apr 20 2020


GAZ030>039-041>062-066>076-078>086-089>098-102>113-201300-
/O.EXP.KFFC.FF.A.0010.000000T0000Z-200420T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Polk-Paulding-Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-
Oglethorpe-Wilkes-Haralson-Carroll-Douglas-South Fulton-DeKalb-
Rockdale-Walton-Newton-Morgan-Greene-Taliaferro-Heard-Coweta-
Fayette-Clayton-Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-
Troup-Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
Including the cities of Marietta, Atlanta, Lawrenceville, Athens,
Carrollton, Douglasville, East Point, Decatur, Conyers, 
Covington, Newnan, Peachtree City, Griffin, Milledgeville, Macon,
Swainsboro, Columbus, Warner Robins, Dublin, Lumpkin, Americus, 
Cordele, and Vidalia
752 AM EDT Mon Apr 20 2020

...FLASH FLOOD WATCH WILL EXPIRE AT 8 AM EDT THIS MORNING...

The Flash Flood Watch for North and Central Georgia will expire
at 8 AM EDT this morning. 

Ongoing flooding and high water levels will continue and begin to
recede through the morning, however, no new flooding is expected.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood watch went out at Apr 18, 11:51 AM EDT, 4 hours 6 minutes earlier.

Area forecast discussion, Apr 18, 11:51 AM EDT, 4 hours 6 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1151 AM EDT Sat Apr 18 2020

.UPDATE...

Stratocu behind cold front passage this morning is scattering out
as expected and have been able to remove all pops so on track to
have a pleasant Saturday with some enhanced NW gradient winds
laxing through the afternoon. Definitely enjoy today because it
will be a tale of two cities compared to the expected rounds of
potentially severe storms tomorrow. Previous discussion follows...

Baker

&&

.PREV DISCUSSION... /Issued 733 AM EDT Sat Apr 18 2020/

SHORT TERM /Today through Sunday/...

Two systems to affect the region through the short term, the first
being this morning as showers and a few thunderstorms accompany a
front moving through the area. Not much fanfare anticipated with
this first system as instability is weak and mainly of the elevated
variety. Line is expected to weaken rapidly as it pushes through and
approaches the Atlanta metro with only mid range chance pops at best
anticipated and slight chance as the line moves into Central GA.

High pressure to move into the area for the mid morning and
afternoon hours with drier conditions filtering in from the north.
Some low end gusty NW winds to start out the day but these too
should taper off by the mid afternoon hours.

Zonal flow will allow for a rapid return of moisture late Sat night
along with shortwave energy embedded in the westerlies.
Surface high will shift over the Carolinas with isentropic lift
increasing over the local area through 12Z Sunday. Initially just a
moderate to heavy rain producer as CAPE remains elevated in nature
but as warm front lifts north during the day Sunday, prospects for
more vigorous convection will increase. Helicity at 0-1km will also
increase with values in excess of 300 m2/s2 by 21Z Sun to go along
with the CAPE approaching 1000 J/KG. This should be enough to begin
the severe threat with damaging winds and an isolated tornado
possible, although the main event will hold off for the long term
portion.

Deese

&&

.LONG TERM /Sunday Night through Friday/...

A potent storm system will be impacting the forecast area as the
extended period begins. An upper level shortwave trough will be
moving into the lower Mississippi Valley Sunday night, with a
deepening surface low and cold front ahead of this trough. A
primarily MCS/QLCS convective mode will be favored ahead of the
surface low and a cold front, bringing widespread showers and
thunderstorms to north and central Georgia ahead of this system
during the overnight hours and into early morning hours on Monday.
The northward advancing warm front will be critical to the extent
and coverage of the severe weather threat on Sunday night and
early Monday morning. While some uncertainty remains with respect
to how far northward the warm front will lift, the current
thinking is that a pool of relatively cool and stable air from
earlier precipitation on Sunday will help inhibit the northward
advance of the front, keeping it positioned across central
Georgia. Southwesterly 850 mb level winds of 50+ kts are expected
to set up within the warm sector. South of the warm front,
dewpoints are expected to be in the upper 60s in central Georgia.
Precipitable water values will be similarly high, reaching values
between 1.5 and 1.75 inches by Sunday night.

Deep moisture and strong 850 mb winds in the warm sector will
contribute the strongest instability and shear in that area. Shear
values ahead of the approaching system will be impressive, with 0-1
km shear values are expected to range from 30-40 kts and effective
deep layer bulk shear is expected to range from 60-70 kts.
Instability values associated with this system will be variable
across the region, with SBCAPE and MLCAPE values both between 1500-
2500 J/kg in central Georgia and values progressively diminishing
further north. SRH values of 300+ m2/s2 are also possible during the
evening and overnight hours. As a result, multiple severe storms are
anticipated to be embedded within the line, with the highest risk
for severe weather across central Georgia. Damaging wind gusts and
tornadoes will be the primary threats associated with any severe
thunderstorms that occur. Some isolated marginally severe hail is
also possible, but will be a secondary threat in comparison to the
wind and tornado threats.

Considering the deep moisture over the area and the high
precipitable water values, persistent and heavy rainfall is also
anticipated Sunday night through early Monday morning,
particularly across central Georgia. Forecast rainfall totals are
expected to generally range from 1 to 2 inches north of the I-20
corridor and 2 to 3 inches along and south of the I-20 corridor,
with the highest amounts in west-central Georgia. Some locally
heavier amounts are also possible where stronger convection is
able to develop, which may lead to some flooding concerns in those
areas.

The trough and associated low pressure will clear the forecast area
to the east during the day Monday, quickly bringing and end to
rain and thunderstorm chances. Surface high pressure will then
develop over the eastern CONUS late Monday into Wednesday,
largely inhibiting rain chances and promoting seasonable
conditions across north and central Georgia. On Wednesday
afternoon, the high pressure will move eastward towards the
Atlantic coast as another shortwave and deepening surface low move
from northern Texas towards the mid Mississippi Valley. As the
high pressure system continues to move east, southerly low level
flow and southwesterly flow aloft will contribute to deep moisture
return over the region, with dewpoints quickly climbing back into
the 60s once again.

On Thursday, the surface low moves quickly to the northeast towards
New England as a strong cold extending from the surface low swings
through the area. Showers and thunderstorms ahead of this front
could spread into the area as early as Thursday morning and remain
as late as early Friday afternoon. Severe weather is possible in
association with this system, however, discrepancies still exist in
the model guidance with respect to the timing, orientation, and
intensity of this system. As a result, the evolution and hazardous
weather potential of this system will continue to be monitored in
ensuing updates.

King

&&

.AVIATION...
12Z UPDATE...

VFR conditions has gradually given way to MVFR with the
approaching front. As SHRA chances increase this morning, there
will be the possibility of brief IFR conditions which will be
advertised within the TEMPO group. Conditions to improve rapidly
thereafter with VFR returning to the area by mid morning to early
afternoon. Winds will swing from west to NW mainly 10-12 kts
gusting 18-22 kts with front.

//ATL CONFIDENCE...12Z UPDATE...

Medium on IFR chances.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          76  45  64  55 /  30  10 100  90
Atlanta         73  51  65  56 /  40  20 100  90
Blairsville     64  40  62  49 /  40  10 100  90
Cartersville    67  44  63  53 /  50  20 100  90
Columbus        78  54  68  60 /  40  30  90  90
Gainesville     70  47  61  54 /  30  10 100  90
Macon           78  49  64  60 /  30  20  90  90
Rome            68  45  63  53 /  40  20  90  90
Peachtree City  72  47  62  56 /  40  20 100  90
Vidalia         81  57  75  65 /  20  10  80  90

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Deese/Baker
LONG TERM....King
AVIATION...Deese
Hazardous weather outlook, Apr 18, 11:24 AM EDT, 4 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1124 AM EDT Sat Apr 18 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191530-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1124 AM EDT Sat Apr 18 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Strong to severe thunderstorms are expected Sunday afternoon
through Monday morning, with the greatest threat generally along
and south of I-20. The primary threats with any severe storms that
occur will be damaging winds and a few tornadoes. Large hail will
also be possible. Heavy rainfall will also lead to some localized
flooding concerns across central Georgia.

Another round of potentially strong thunderstorms is expected
across north and central Georgia on Thursday and Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

Nearby

Flash Flood Watches in Georgia, 2020Every flash flood watch in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.